Сибирские электронные математические известия
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2016, том 13, страницы 352–360 (Mi semr679)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Дифференциальные уравнения, динамические системы и оптимальное управление

Multiplicative control problems for nonlinear convection–diffusion–reaction equation

R. V. Brizitskiiab, Zh. Yu. Saritskayaa, A. I. Byrganova

a Far Eastern Federal University, st. Sukhanova, 8, 690950, Vladivostok, Russia
b Insitute of Applied Mathematics FEB RAS, st. Radio, 7, 690041, Vladivostok, Russia

Аннотация: Control problem for convection-diffusion-reaction equation, in which reaction coefficient depends nonlinearly on substance's concentration, is considered. Velocity vector, multiplicatively entered into the considered equation, is chosen as a control function. Extremum problem's solvability for reaction coefficient of common type is proved. Optimality system for quadratic reaction coefficient is obtained and on its basis local uniqueness of control problem's solutions for particular cost functionals is proved.

Ключевые слова: convection-diffusion-reaction equation, multiplicative control problems, optimality system, local uniqueness.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 16-01-00365_а
Министерство образования и науки Российской Федерации 14.Y26.31.0003
This work was supported by the Russian Foundation for Basic Research (project no. 16-01-00365) and Ministry of Educationl and Science of the Russian Federation (contract no. 14.Y26.31.0003).


DOI: https://doi.org/10.17377/semi.2016.13.030

Полный текст: PDF файл (148 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.95
MSC: 35A05
Поступила 27 декабря 2015 г., опубликована 12 мая 2016 г.
Язык публикации: английский

Образец цитирования: R. V. Brizitskii, Zh. Yu. Saritskaya, A. I. Byrganov, “Multiplicative control problems for nonlinear convection–diffusion–reaction equation”, Сиб. электрон. матем. изв., 13 (2016), 352–360

Цитирование в формате AMSBIB
\RBibitem{BriSarByr16}
\by R.~V.~Brizitskii, Zh.~Yu.~Saritskaya, A.~I.~Byrganov
\paper Multiplicative control problems for nonlinear convection–diffusion–reaction equation
\jour Сиб. электрон. матем. изв.
\yr 2016
\vol 13
\pages 352--360
\mathnet{http://mi.mathnet.ru/semr679}
\crossref{https://doi.org/10.17377/semi.2016.13.030}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000407781100030}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr679
  • http://mi.mathnet.ru/rus/semr/v13/p352

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Zh. Yu. Saritskaya, R. V. Brizitskii, “Leading coefficient's recovering problem for nonlinear convection-diffusion-reaction equation”: A. Chesnokov, E. Pruuel, V. Shelukhin, All-Russian Conference With International Participation Modern Problems of Continuum Mechanics and Explosion Physics Dedicated to the 60th Anniversary of Lavrentyev Institute of Hydrodynamics SB RAS, Journal of Physics Conference Series, 894, IOP Publishing Ltd, 2017, UNSP 012082  crossref  isi  scopus
    2. Zh. Yu. Saritskaya, R. V. Brizitskii, “Boundary value and extremum problems for the nonlinear acoustic model”, 2017 Progress In Electromagnetics Research Symposium - Spring (PIERS), IEEE, 2017, 1367–1371  crossref  isi  scopus
    3. V R. Brizitskii, Zh. Y. Saritskaya, “Optimization analysis of the inverse coefficient problem for the nonlinear convection-diffusion-reaction equation”, J. Inverse Ill-Posed Probl., 26:6 (2018), 821–833  crossref  mathscinet  zmath  isi  scopus
    4. R. V. Brizitskii, Zh. Yu. Saritskaya, R. R. Kravchuk, “Boundary value and extremum problems for generalized Oberbeck–Boussinesq model”, Сиб. электрон. матем. изв., 16 (2019), 1215–1232  mathnet  crossref
    5. Gennady V. Alekseev, Roman V. Brizitskii, “Analysis of the boundary value and control problems for nonlinear reaction–diffusion–convection equation”, Журн. СФУ. Сер. Матем. и физ., 14:4 (2021), 452–462  mathnet  crossref
  • Просмотров:
    Эта страница:150
    Полный текст:61
    Литература:18
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021